# SDR R61A2020112800817

- Difficulty date: November 12, 2020
- Submitted: November 28, 2020
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 12,995 hours, 8,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III FLOOR STRUCTURE RT INBOARD GUSSET ON FR 90 CROSSBEAM HAS CORROSION.  REPLACED IAW SRM 51-41-02.
